# SDR ASAA2016092718611

- Difficulty date: September 27, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,665 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U51
- Condition: Corroded
- Location: Bs 1018-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB HAS CORROSION AT BS 1018, LBL 33.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02, CORRODDED 20% OUT OF LIMITS IAW SRM 53-70-51, REMOVED AND REPLACED NEW WEB IAW DWG 147A5700, REV B.
